Large deviations of generalized method of moments and empirical likelihood estimators

Research output: Contribution to journalArticle

Abstract

This paper studies large deviation properties of the generalised method of moments and generalized empirical likelihood estimators for moment restriction models. We consider two cases for the data generating probability measure: the model assumption and local deviations from the model assumption. For both cases, we derive conditions where these estimators have exponentially small error probabilities for point estimation.

Original languageEnglish
Pages (from-to)321-329
Number of pages9
JournalEconometrics Journal
Volume14
Issue number2
DOIs
Publication statusPublished - 2011 Jul 1
Externally publishedYes

    Fingerprint

Keywords

  • Empirical likelihood
  • Generalized method of moments
  • Large deviations.

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this